Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 260127, 4 pages
http://dx.doi.org/10.1155/2013/260127
Research Article

General Integral Operator of Analytic Functions Involving Functions with Positive Real Part

Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan

Received 22 August 2012; Accepted 21 October 2012

Academic Editor: S. T. Ali

Copyright © 2013 B. A. Frasin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Frasin and M. Darus, “On certain analytic univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 305–310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. A. Frasin, “A note on certain analytic and univalent functions,” Southeast Asian Bulletin of Mathematics, vol. 28, no. 5, pp. 829–836, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. A. Frasin and Á. Baricz, “Univalence of integral operators involving Bessel functions,” Applied Mathematics Letters, vol. 23, no. 4, pp. 371–376, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Blezu and R. N. Pascu, “Univalence criteria for integral operators,” Glasnik Matematički. Serija III, vol. 36, no. 56, pp. 241–245, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Breaz and N. Breaz, “Univalence conditions for certain integral operators,” Studia Universitatis Babeş-Bolyai. Mathematica, vol. 47, no. 2, pp. 9–15, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Breaz and V. Pescar, “Univalence conditions for some general integral operators,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 53–58, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Bulut, “Univalence preserving integral operators defined by generalized Al-Oboudi differential operators,” Analele stiintifice ale Universitatii Ovidius Constanta, vol. 17, no. 1, pp. 37–50, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. A. Frasin, “Univalence of two general integral operator,” Filomat, vol. 23, no. 3, pp. 223–229, 2009. View at Google Scholar
  9. B. A. Frasin, “Order of convexity and univalency of general integral operator,” Journal of the Franklin Institute, vol. 348, no. 6, pp. 1013–1019, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. A. Frasin, “New general integral operator,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4272–4276, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. A. Frasin, “New criteria for univalence of certain integral operators,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis, vol. 27, no. 1, pp. 31–39, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. I. Oros, G. Oros, and D. Breaz, “Suffcient conditions for univalence of an integral operator,” Journal of Inequalities and Applications, vol. 2008, Article ID 127645, 7 pages, 2008. View at Publisher · View at Google Scholar
  13. V. Pescar, “Univalence of certain integral operators,” Acta Universitatis Apulensis, no. 12, pp. 43–48, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. Pescar, “On some integral classes of integral operators,” General Mathematics, vol. 16, no. 1, pp. 11–17, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Pescar, “Univalence conditions for certain integral operators,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 147, 6 pages, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Breaz and N. Breaz, “Two integral operators,” Studia Universitatis Babes-Bolyai, Mathematica, Cluj-Napoca, vol. 47, no. 3, pp. 13–21, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. A. Frasin, “Integral operator of analytic functions with positive real part,” Kyungpook Mathematical Journal, vol. 51, no. 1, pp. 77–85, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. N. Pascu, “An improvement of Becker's univalence criterion,” in Proceedings of the Commemorative Session: Simion Stoïlow, pp. 43–48, University of Brasov, Braşov, Romania, 1987. View at MathSciNet
  19. T. H. MacGregor, “The radius of univalence of certain analytic functions,” Proceedings of the American Mathematical Society, vol. 14, pp. 514–520, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Deniz and H. Orhan, “An extension of the univalence criterion for a family of integral operators,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 64, no. 2, pp. 29–35, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Nehari, Conformal Mapping, Dover, New York, NY, USA, 1975. View at MathSciNet